MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Fatigue (1849); Dizziness (2194)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Most likely underlying root cause: mlc-22 - client is testing with expired test strips test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018, in a follow-up call in order to ensure the customer's condition since the initial call - customer's condition had improved, and she did not currently have any diabetic symptoms.Medical intervention since the last call was reported.Due to not feeling well, customer had gone to her doctor's office.Customer stated at the doctor's office they had drawn blood and she had drank one liter of water.Customer's blood glucose test result when at the doctor's office was 220 mg/dl non-fasting.No new medications or healthcare program had been suggested.Customer had tested using the truemetrix meter and had obtained a result of 140 mg/dl fasting.
 
Event or Problem Description
Customer reported complaint stating she sees err.At the time of the call, the customer reported feeling tired and dizzy.Customer was instructed to seek medical intervention.Customer's test strips are expired - manufacturer's expiration date is 01/26/2018.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8257946
Report Number1000113657-2019-00040
Device Sequence Number1921189
Product Code NBW
UDI-Device Identifier00021292006051
UDI-Public(01)00021292006051
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/26/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1898
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1